# SDR SWAA2022051095424

- Difficulty date: April 18, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N7736A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35109
- Aircraft time: 50,096 hours, 25,534 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A750127
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727C+6; BS 727C+10; BS 727C+14; BS 727D+3; BS 727D+5-727D+8; BS 727D+10-727D+16; BS 727D+18; BS 727E+1-727E+8. / [01] VERIFY APPLICABILITY OF SRM 53-00-53-1A-2 FOR ALLOWABLE DAMAGE ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21; BS 727-847 WL 156;[02] UPDATED STEPS 9-12;[03] UPDATED STEPS 13-16;[04] UPDATED STEPS 1-8;[05] VERIFIED CORRECTIVE ACTION 1. VERIFIED AND COMPLETED STEPS 1-16;[06] COMPLETED STEPS 1-16;[07] LOCATED AND DRILLED NEW FLOOR TO SIDEWALL SUPPORT PART#146A7502-27 IAW SRM 51-40-05-0G-0 AND DWG 146A7500;[08] VERIFIED CORRECTIVE ACTION 7;[09] OK TO INSTALL.;[10] VERIFIED OK TO INSTALL L/H AFT CARGO FLOOR TO SIDEWALL SUPPORT.;[11] INSTALLATION NEW FLOOR TO SIDEWALL SUPPORT PART#146A7502-27 S DOCUMENTED ON CUSTOMER CARD #TTG8Q0049QGG.;[12] INSTALLED NEW FLLOR TO SIDEWALL SUPPORT PART#146A7502-27 PER SRM 51-40--2-0G-0 DWG#146A7502;[13] VERIFIED NEW FLOOR TO SIDEWALL SUPPORT PART#146A7502-27 INSTALLED PER SRM 51-40-02-0G-0; DWG146A7502; DWG146A7500.
